# SDR DALA2017101207447

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Condition: Damaged
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SEAL DEPRESSOR CRACKED AND WORN, ON THE AFT EDGE BETWEEN LONGERONS 24R TO 25R AND BS 994.   THE SEAL DEPRESSOR WAS REPAIRED IAW SRM 53-20-15-2R-4.
